MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Omnilink Elite; Stent, Iliac

ABBOTT VASCULAR INC. Omnilink Elite; Stent, Iliac
Model Number 1012623-29
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure performed was to treat a de novo, mildly tortuous mesenteric artery that is 80% stenosed.The 7.0x29mm over-the-wire omni elite balloon-expandable stent (bes) delivery system was advanced to the lesion.Upon positioning the bes for deployment, the stent dislodged.By partially inflating the balloon, the stent was able to be repositioned and implanted at the intended target lesion.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
Omnilink Elite
Common Device Name
Stent, Iliac
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key25628930
Report Number2024168-2026-02533
Device Sequence Number12228502
Product Code NIO
UDI-Device Identifier08717648179259
UDI-Public(01)08717648179259(17)280731(10)5022841
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012623-29
Device Catalogue Number1012623-29
Device Lot Number5022841
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/06/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by Manufacturer07/17/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown